MathSciNet Relay Station
MathSciNet bibliographic data
MR1877231 53C44 (53C55)
Ding, Weiyue; Wang, Youde Local Schrödinger flow into Kähler manifolds. Sci. China Ser. A 44 (2001), no. 11, 1446–1464.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement